HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >
Vol. 10 no. 1 >

DIE RANDWERTAUFGABEN DER LINEAREN INTEGRALGLEICHUNG

Files in This Item:
JFSHIU_10_N1_001-034.pdf1.66 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/55957

Title: DIE RANDWERTAUFGABEN DER LINEAREN INTEGRALGLEICHUNG
Authors: Ikeda, Yosiro Browse this author
Issue Date: 1941
Publisher: 北海道帝國大學
Journal Title: Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics
Journal Title(alt): 北海道帝國大學理學部紀要
Volume: 10
Issue: 1
Start Page: 001
End Page: 034
Type: bulletin (article)
URI: http://hdl.handle.net/2115/55957
Appears in Collections:Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics > Vol. 10 no. 1

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University